# SDR 9707741154

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING TOP OF DESCENT, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL.  THE NR 3 ENGINE WAS SHUT DOWN.  THE NR 3 ENGINE WAS RESTARTED AT 25,000 FEET AND OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE BOROSCOPE INSPECTED NR 3 ENGINE, NO TROUBLE FOUND.  FUEL PUMP AND FUEL CONTROL WERE REPLACED.  THE NR 3 ENGINE WAS GROUND RUN AND CHECKED OK.
